# SDR DALA2019120296990

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,776 hours, 28,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Damaged
- Location: Bs 395 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 HARD LANDING STA 395 BULKHEAD L/H CHORD REPAIR ESR 006. CORRECTIVE ACTION: REPAIRED L/H CHORD STA 395 IAW DELTA ER/A 582392-14 REV. 0 MONITOR INSPECTION LOG 1371499. (1379032)
